| Catalog Number |
IAB-05840-LWS |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "helium loss 2 alarms, x10/1hr - failed leak test".Additional information states that the user was preparing for removal, however it is unknown when/if the iab catheter was removed and/or replaced.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "helium loss 2 alarms, x10/1hr - failed leak test".Additional informaiton states that the user was preparing for removal, however it is unknown when/if the iab catheter was removed and/or replaced.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The reported complaint of "failed leak test" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.